MathSciNet Relay Station
MathSciNet bibliographic data
MR2192795 93B12 (93E12 93E20)
Shi, Peng; Xia, Yuanqing; Liu, G. P.; Rees, D. On designing of sliding-mode control for stochastic jump systems. IEEE Trans. Automat. Control 51 (2006), no. 1, 97–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement